# SDR DXTA2024021210854

- Difficulty date: February 9, 2024
- Submitted: February 14, 2024
- Operation: Air carrier
- Aircraft: N807QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000032
- Aircraft time: 3,630 hours, 2,086 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Part serial: 5644M
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: EMER LTS NOT HOLDING CHARGED.  CHARGE AMD STILL NOT HOLDING CHARGE. //SIGNOFF// WE PERFORMED THE EMERGENCY BATTERY EXERCISE PROCEDURE AND FOUND THAT NO LIGHTS ILLUMINATE AFTER THE INITIAL 60·MINUTE CHARGE, WE INSPECTED ALL FOUR EMERGENCY BATTERIES FOR VOLTAGE AND FOUND THE LH AND RH FWD EMERGENCY BATTERIES ARE HOLDING 27 VOLTS, THE LH FWD INERTIA SWITCH PUSHBUTTON IS NOT SECURED AND REQUIRES REPLACEMENT, THE LH AND RH AFT EMERGENCY BATTERIES ARE NOT READING ANY VOLTAGE . ALL FOUR BATTERIES ARE RECEIVING 27 VOLTS FOR CHARGING FROM THE AIRCRAFT WHEN POWER IS APPLIED. WITH ONLY THE FWD EMERGENCY BATTERIES CONNECTED WE ARE ABLE TO ILLUMINATE ALL EMERGENCY LIGHTING, BUT WHEN THE AFT EMERGENCY BATTERIES ARE CONNECTED NO LIGHTS WILL ILLUMINATE BK-JR• 02/09/2024 FOUND THE LH FWD INTERTIA SWITCH BOOT TO BE DISPLACED, RESECURED RUBBER BOOT AND SWITCH IS OK FOR SERVICE. REMOVED AND REPLACED BOTH AFT EMERGENCY BATTERIES WITH REPAIRED BATTERIES IAW TEXTRON CE-700 AMM 33·50·05 AND PERFORMED OPERATIONAL CHECK IAW TEXTRON CE-700 AMM 33·50-00 WITH NO DEFECTS NOTED.  ORIGINAL SUBMISSION DATE: 02/12/2024
